Enrique Ponce
Enrique Ponce
Підтверджена електронна адреса в us.es - Домашня сторінка
Назва
Посилання
Посилання
Рік
Bifurcation sets of continuous piecewise linear systems with two zones
E Freire, E Ponce, F Rodrigo, F Torres
International Journal of Bifurcation and Chaos 8 (11), 2073-2097, 1998
2111998
Canonical discontinuous planar piecewise linear systems
E Freire, E Ponce, F Torres
SIAM Journal on Applied Dynamical Systems 11 (1), 181-211, 2012
1282012
On simplifying and classifying piecewise-linear systems
V Carmona, E Freire, E Ponce, F Torres
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 2002
1172002
Three nested limit cycles in discontinuous piecewise linear differential systems with two zones
J Llibre, E Ponce
Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 19 (3), 325-335, 2012
1122012
A case study for homoclinic chaos in an autonomous electronic circuit: A trip from Takens-Bogdanov to Hopf-Šil'nikov
E Freire, AJ Rodriguez-Luis, E Gamero, E Ponce
Physica D: Nonlinear Phenomena 62 (1-4), 230-253, 1993
821993
Limit cycle bifurcation from center in symmetric piecewise-linear systems
E Freire, E Ponce, J Ros
International Journal of Bifurcation and Chaos 9 (05), 895-907, 1999
771999
On the existence and uniqueness of limit cycles in planar continuous piecewise linear systems without symmetry
J Llibre, M Ordóñez, E Ponce
Nonlinear Analysis: Real World Applications 14 (5), 2002-2012, 2013
742013
Route to chaos via strange non-chaotic attractors
T Kapitaniak, E Ponce, J Wojewoda
Journal of Physics A: Mathematical and General 23 (8), L383, 1990
711990
Limit Cycle Bifurcation in 3D Continuous Piecewise Linear Systems with Two Zones: Application to Chua's Circuit
V Carmona, E Freire, E Ponce, J Ros, F Torres
International Journal of Bifurcation and Chaos 15 (10), 3153-3164, 2005
662005
Bifurcation of invariant cones in piecewise linear homogeneous systems
V Carmona, E Freire, E Ponce, F Torres
International Journal of Bifurcation and Chaos 15 (08), 2469-2484, 2005
612005
On the existence and uniqueness of limit cycles in Liénard differential equations allowing discontinuities
J Llibre, E Ponce, F Torres
Nonlinearity 21 (9), 2121, 2008
602008
A general mechanism to generate three limit cycles in planar Filippov systems with two zones
E Freire, E Ponce, F Torres
Nonlinear Dynamics 78 (1), 251-263, 2014
592014
Nonlinear control of dc-dc bidirectional converters in stand-alone dc microgrids
APN Tahim, DJ Pagano, E Ponce
2012 IEEE 51st IEEE Conference on Decision and Control (CDC), 3068-3073, 2012
552012
The continuous matching of two stable linear systems can be unstable
V Carmona, E Freire, E Ponce, F Torres
Discrete & Continuous Dynamical Systems-A 16 (3), 689, 2006
532006
Nonhyperbolic boundary equilibrium bifurcations in planar Filippov systems: a case study approach
M Di Bernardo, DJ Pagano, E Ponce
International Journal of Bifurcation and chaos 18 (05), 1377-1392, 2008
522008
Nonlinear analysis of interconnected power converters: A case study
L Benadero, R Cristiano, DJ Pagano, E Ponce
IEEE Journal on Emerging and Selected Topics in Circuits and Systems 5 (3 …, 2015
472015
HORSESHOES NEAR HOMOCLINIC ORBITS FOR PIECEWISE LINEAR DIFFERENTIAL SYSTEMS IN ℝ3
J Llibre, E Ponce, AE Teruel
International Journal of Bifurcation and Chaos 17 (04), 1171-1184, 2007
472007
Stabilization of oscillations through backstepping in high-dimensional systems
J Aracil, F Gordillo, E Ponce
IEEE transactions on automatic control 50 (5), 705-710, 2005
472005
Normal forms for planar systems with nilpotent linear part
E Gamero, E Freire, E Ponce
Bifurcation and chaos: analysis, algorithms, applications, 123-127, 1991
441991
Hopf-like bifurcations in planar piecewise linear systems
E Freire, E Ponce, F Torres
Publicacions matematiques, 135-148, 1997
431997
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20